Welcome back to icliniq.com.
I understand your concern.
Glad to know that you have seen a lot of improvement.
1. Abruptly stopping Tacrolimus will not cause any systemic side effects. Whether Tacrolimus should be stopped or should be continued will be decided by your primary treating doctor who prescribed you Tacrolimus because the doctor had examined you and then advised the medicine. I am only talking to you over chat and have not seen the lesion. So, someone other than me should be the right doctor to decide whether it should be stopped. However, abruptly stopping it will not cause any systemic side effects that I can tell you. But there is a slight possibility of disease relapse on preventing Tacrolimus, which your primary doctor will be a better judge for as he has examined you.
2. I have seen your CBC (complete blood count) report. It is entirely normal. MPV (mean platelet volume) suggests the size of platelets. It is marginally high, which is insignificant and does not affect your health
3. Your uric acid is a little high. As of now, no medicine is required for that.
4. Decrease food items rich in uric acid, i.e., pulses, seafood, alcohol, etc. Secondly, repeat serum uric acid levels after two months. It should normalize. If it does not, we will start one medicine that will control uric acid levels within a month.
I hope this information will help you.